Qualitative Analysis of Systems of Itô Stochastic Differential Equations
Abstract
For inhomogeneous systems of Itô stochastic differential equations, we introduce the notion of local invariance of surfaces and the notion of local first integral. We obtain results that give the general possibility of finding invariant surfaces and functionally independent first integrals of stochastic differential equations.Downloads
Published
25.09.2000
Issue
Section
Research articles
How to Cite
Kulinich, G. L., and Pereguda О. V. “Qualitative Analysis of Systems of Itô Stochastic Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 9, Sept. 2000, pp. 1251-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4531.